zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Maximum and antimaximum principles for a second order differential operator with variable coefficients of indefinite sign. (English) Zbl 1235.34064
The authors study criteria for the existence of a maximum or anti-maximum principle of a general second order operator with periodic conditions and conditions for non-resonance.
MSC:
34B15Nonlinear boundary value problems for ODE
References:
[1]Barteneva, I. V.; Cabada, A.; Ignatyev, A. O.: Maximum and anti-maximum principles for the general operator of second order with variable coefficients, Appl. math. Comput. 134, No. 1, 173-184 (2003) · Zbl 1037.34014 · doi:10.1016/S0096-3003(01)00280-6
[2]Cabada, A.; Cid, J. A.: On the sign of the Green’s function associated to Hill’s equation with an indefinite potential, Appl. math. Comput. 205, 303-308 (2008) · Zbl 1161.34014 · doi:10.1016/j.amc.2008.08.008
[3]Chu, J.; Torres, P. J.: Applications of Schauder’s fixed point theorem to singular differential equations, Bull. London math. Soc. 39, 653-660 (2007) · Zbl 1128.34027 · doi:10.1112/blms/bdm040
[4]Hakl, R.; Mukhigulashvili, S.: A periodic boundary value problem for functional differential equations of higher order, Georgian math. J. 16, No. 4, 651-665 (2009) · Zbl 1187.34085 · doi:http://www.heldermann.de/GMJ/GMJ16/GMJ164/gmj16050.htm
[5]I.T. Kiguradze, Boundary value problems for systems of ordinary differential equations, Itogi Nauki i Tekhniki, Current Problems in Mathematics, Newest results, vol. 30, No. 204, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1987, pp. 3 – 103. Translated in J. Soviet Math. 43(2) (1988) 2259 – 2339. · Zbl 0782.34025 · doi:10.1007/BF01100360
[6]Kiguradze, I.: On periodic solutions of nth order ordinary differential equations, Nonlinear anal. 40, No. 1 – 8, 309-321 (2000) · Zbl 0953.34028 · doi:10.1016/S0362-546X(00)85018-X
[7]Kiguradze, I.; Lomtatidze, A.: Periodic solutions of nonautonomous ordinary differential equations, Monatsh. math. 159, No. 3, 235-252 (2010) · Zbl 1194.34076 · doi:10.1007/s00605-009-0138-7
[8]Lasota, A.; Opial, Z.: Sur LES solutions périodiques des équations différentielles ordinaires, Ann. polon. Math. 16, 69-94 (1964) · Zbl 0142.35303
[9]Li, X.; Zhang, Z.: Periodic solutions for damped differential equations with a weak repulsive singularity, Nonlinear anal. 70, 2395-2399 (2009) · Zbl 1165.34349 · doi:10.1016/j.na.2008.03.023
[10]Omari, P.; Trombetta, M.: Remarks on the lower and upper solutions method for second and third-order periodic boundary value problems, Appl. math. Comput. 50, 1-21 (1992) · Zbl 0760.65078 · doi:10.1016/0096-3003(92)90007-N
[11]Torres, P. J.: Existence of one – signed periodic solutions of some second – order differential equations via a Krasnoselskii fixed point theorem, J. differential equations 190, 643-662 (2003) · Zbl 1032.34040 · doi:10.1016/S0022-0396(02)00152-3
[12]Torres, P. J.: Weak singularities May help periodic solutions to exist, J. differential equations 232, 277-284 (2007) · Zbl 1116.34036 · doi:10.1016/j.jde.2006.08.006
[13]Torres, P. J.: Existence and stability of periodic solutions of a Duffing equation by using a new maximum principle, Mediterr. J. Math. 1, No. 4, 479-486 (2004) · Zbl 1115.34037 · doi:10.1007/s00009-004-0025-3
[14]Torres, P. J.; Zhang, M.: A monotone iterative scheme for a nonlinear second order equation based on a generalized anti-maximum principle, Math. nachr. 251, 101-107 (2003) · Zbl 1024.34030 · doi:10.1002/mana.200310033
[15]Wang, H.; Li, Y.: Existence and uniqueness of periodic solutions for Duffing equations across many points of resonance, J. differential equations 108, No. 1, 152-169 (1994) · Zbl 0799.34038 · doi:10.1006/jdeq.1994.1030
[16]Wang, H.; Li, Y.: Periodic solutions for Duffing equations, Nonlinear anal. 24, No. 7, 961-979 (1995) · Zbl 0828.34030 · doi:10.1016/0362-546X(94)00114-W
[17]Wang, Y.; Lian, H.; Ge, W.: Periodic solutions for a second order nonlinear functional differential equation, Appl. math. Lett. 20, 110-115 (2007) · Zbl 1151.34056 · doi:10.1016/j.aml.2006.02.028
[18]Zhang, M.: Optimal criteria for maximum and antimaximum principles of the periodic solution problem, Bound. value probl. 2010, 26 (2010) · Zbl 1200.34001 · doi:10.1155/2010/410986